# SDR CALA2024050701370

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Corroded
- Location: Bs 1083 S39l&R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0205.GENERATING ITEM:63-5300-1- 2516.(B767-53-3-7121) CORROSION ON THE INTERIOR SURFACE OF THE FUSELAGE SKIN, AT STA.1083, BETWEEN STR.39L AND STR.39R.#91038 REMOVED CORROSION ON THE INTERIOR SURFACE OF THE FUSELAGE SKIN A T STA1083 BETWEEN STR39L AND 39B PER B767  SRM 53-60-01 ALLOWABL E DAMAGE 1, FOUND DAMAGE TO BE BEYOND LIMITS. AMES DOCUMENT 4760 9REA11
